# SDR MWEA96431

- Difficulty date: September 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N800ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45842
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 100865
- Condition: Discharged
- Location: Accessory Compt
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLOOR EMERGENCY LIGHTS INOP IN AFT COMPARTMENT ALONG CATWALK.  REMOVED, CLEANED AND RECONNECTED CANNON PLUG ON BATTERY PACK, CHARGED SYSTEM, OPS CHECK GOOD.
